# SDR DALA2024032503729

- Difficulty date: March 21, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38731
- Aircraft time: 25,998 hours, 13,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5305291) FOUND RT FOWARD EMERENCY ESCAPE SLIDE LIGHT INOP DURING SERVICE CK. R/R CHARGER ASSY AND BATTERY PACK DUE TO NO POWER AT ESCAPE SLIDE TERMINALS PER B737 AMM 33-51-06.
